Universidad Complutense de Madrid
E-Prints Complutense

Generalization of the Kalman Filter for a kind of rational expectations models

Impacto

Downloads

Downloads per month over past year



Cerdá Tena, Emilio (1988) Generalization of the Kalman Filter for a kind of rational expectations models. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 20, 1988, ISSN: 2255-5471 ]

[img] PDF
Creative Commons Attribution Non-commercial Share Alike.

275kB

Official URL: http://eprints.ucm.es/23555/




Abstract

In this papel we obtain a generalization of the Kalman Filter for a kind of models in which the value of the vector variable in period t is explained linearly by the value it had in the previous period, by the pational expectations about the value that the variable y would take in period t, that the economic agents had in previous periods and by additive Gaussian noise. Then we try to get rid of the Gaussian hypothesis and we find a kind of systems in which we don't need that hypothesis, although these systems will not be, in general, rational expectations models.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Kalman Filter
Subjects:Social sciences > Economics > Economic structure
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1988
Number:20
ID Code:23555
Deposited On:19 Nov 2013 08:43
Last Modified:22 Apr 2015 09:41

Origin of downloads

Repository Staff Only: item control page